# SDR UALA2011101705600

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 40,044 hours, 15,385 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TEST.  SHOWS EPSU BATTERY FWD LT.  REPLACED EPSU 10WL BATTERY PACK, OPS NORMAL.
